# SDR SWAA2024041159612

- Difficulty date: March 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD T/E LOWER SURFACE AREA DELAMINATED.  REMOVED AND REPLACED LT WING OTBD FLAP AFT FLAP AND ALSO ACCOMPLISHED ADJUSTMENT IAW AMM 27-51-22-400-801,
